Alert archive / New Mexico / Flash Flood Warnings in 2017
Flash Flood Warning 57, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Oct 5, 2017, 5:14 PM MDT for Valencia County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 5, 2017, 5:14 PM MDT (23:14 UTC)
- Expired
- Oct 5, 2017, 8:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Valencia County, NM
The radar
The Albuquerque radar (KABX), 55 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.2 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 478 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 970 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.7
The text
As transmitted.
529
WGUS55 KABQ 052314
FFWABQ
NMC061-060215-
/O.NEW.KABQ.FF.W.0057.171005T2314Z-171006T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
514 PM MDT THU OCT 5 2017
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
Central Valencia County in central New Mexico...
* Until 815 PM MDT.
* At 515 PM MDT, emergency management officials reported heavy rain
across the warned area. Flash flooding is already occurring.
* Additional rainfall amounts of 1 inch are possible from additional
storms expected to move over the warned area over the next few
hours.
* Some locations that will experience flooding include...
Valencia, Belen, Rio Communities North, Jarales, Los
Trujillos-Gabaldon, Tome, Casa Colorada, Rio Communities, Los
Chaves and Adelino.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of normally
dry arroyos and streambeds, low water crossings, intersections, and
underpasses as well as other poor drainage and low lying areas.
&&
LAT...LON 3478 10665 3452 10663 3453 10678 3457 10686
3477 10686
$$
243 follow-up statements
981
WGUS75 KABQ 060038
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
638 PM MDT THU OCT 5 2017
NMC061-060215-
/O.CON.KABQ.FF.W.0057.000000T0000Z-171006T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Valencia-
638 PM MDT THU OCT 5 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR
CENTRAL VALENCIA COUNTY...
At 637 PM MDT, emergency management reported flash flooding in
Belen. Flash flooding is already occurring.
Some locations that will experience flooding include...
Valencia, Belen, Rio Communities North, Jarales, Los
Trujillos-Gabaldon, Tome, Casa Colorada, Rio Communities, Los Chaves
and Adelino.
Additional rainfall amounts of a half inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of normally
dry arroyos and streambeds, low water crossings, intersections, and
underpasses as well as other poor drainage
and low lying areas.
&&
LAT...LON 3478 10665 3452 10663 3453 10678 3457 10686
3477 10686
$$
24006
WGUS75 KABQ 060132
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
732 PM MDT THU OCT 5 2017
NMC061-060215-
/O.CON.KABQ.FF.W.0057.000000T0000Z-171006T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Valencia-
732 PM MDT THU OCT 5 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR
CENTRAL VALENCIA COUNTY...
At 728 PM MDT, Doppler radar indicated thunderstorms producing
moderate to locally heavy rainfall moving toward the warned area.
Localized flash flooding may redevelop as a result of the additional
rainfall.
Some locations that will experience flooding include...
Valencia, Belen, Rio Communities North, Jarales, Los
Trujillos-Gabaldon, Tome, Casa Colorada, Rio Communities, Los Chaves
and Adelino.
Additional rainfall amounts of one-quarter to three-quarters of an
inch are possible across portions of the Belen area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flash flooding.
&&
LAT...LON 3478 10665 3452 10663 3453 10678 3457 10686
3477 10686
$$
DPorter855
WGUS75 KABQ 060212
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
812 PM MDT THU OCT 5 2017
NMC061-060221-
/O.EXP.KABQ.FF.W.0057.000000T0000Z-171006T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Valencia-
812 PM MDT THU OCT 5 2017
...THE FLASH FLOOD WARNING FOR CENTRAL VALENCIA COUNTY WILL EXPIRE AT
815 PM MDT...
There will be occasional rain showers until 10 pm, but heavy rain
has ended. Flooding is no longer expected to pose a threat. Please
continue to heed any remaining road closures.
LAT...LON 3478 10665 3452 10663 3453 10678 3457 10686
3477 10686
$$
44What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Oct 5, 2:40 PM MDT, 2 hours 34 minutes earlier.
Area forecast discussion, Oct 5, 2:40 PM MDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 240 PM MDT Thu Oct 5 2017 .SYNOPSIS... Continued numerous storms over NM will keep the increased threat of flash flooding through tonight into Friday morning. Storm coverage over the west will begin tapering off tonight, with storms east the central mountain chain ending by Friday morning. Scattered storms over the southeast plains could pop up again Friday afternoon along a frontal boundary. Drier cooler weather prevails for the weekend, with potentially much colder weather across the northern mountains by Monday night. && .DISCUSSION... Wet conditions across New Mexico will continue through tonight into early Friday morning. Near record level PWAT values of 1.00-1.60", CAPE values ranging from 1500-2500/kg over eastern NM, and up to 3000+ J/kg over Socorro county, and bulk shear values 30-50kts will provide the chance for isolated severe storms this afternoon into tonight. Numerous storms across the state, and already very saturated soils will continue the threat of flash flooding into early Friday morning. Storm coverage west of the central mtn chain will be the first to taper off by midnight tonight, with storms over the eastern plains tapering off Friday morning. A Pacific cold front will swoop through western NM Friday bringing a much awaited drying pattern. PWATs will drop to below 0.20" across the west. The potential for sct storms will remain Friday afternoon over the SE plains where the edge of the sfc cold front will lay, battling remnant Gulf moisture to its east. A few storms along this bdry could become severe. Stronger westerly winds are expected to mix down Friday afternoon bringing breezy winds over much of northern NM. By Saturday highs area wide will be ~5 degrees below normal. Sunday will see a slight warming trend. By Monday night a much colder Arctic low is forecast to move over northern NM. This system, showing -2C to -5C 700mb temps across the northern mtns Monday night, has the potential to bring the season's first considerable snow amounts across the northern mtn peaks. Will have to continue to monitor the evolution of this system as we get closer for a better idea of snow potential. Tuesday morning lows across the northern mtns may be a bit warm at this time, with the ECX guidance showing teens at Angel Fire. The forecast is mainly a blend for Tuesday morning lows, leaning more towards the warmer end of the temps...for now... A warming trend will kick in by mid next week as a high will build west into west Texas, bringing a more southerly flow into NM. Models disagree with how much moisture will be swung up along the western periphery of this high with the GFS the most bullish showing afternoon rounds of storms, and the ECMWF bringing a more modest amount of moisture into southern NM. 24 && .FIRE WEATHER... ...One more round of strong to severe storms through tonight then much drier and windier weather Friday with the focus for severe storms shifting more across the far eastern plains... Atmospheric moisture content sampled by this morning's weather balloon at ABQ was a new record value for the date. The plume of unseasonably moist air currently over the area will gradually shift eastward during the next 24-36 hours. Showers and storms through the remainder of the afternoon and evening will be focused from the Continental Divide eastward, as drier air begins to push into far northwest New Mexico. Heavy rain-producing thunderstorms will shift into eastern New Mexico during the overnight with the threat for severe weather aligning across the eastern plains once again Friday afternoon and evening. West to northwest winds will gradually strengthen tonight over the northern high terrain, before expanding to most areas on Friday. Daytime humidities will be significantly lower as compared to recent days with MinRH trends downward 20 to as much as 50 percent across the central and west. Gusts to around 45 or 50 mph are possible mainly over the north central higher terrain and the northeast highlands/plains. Ventilation rates will be excellent Friday. The gusty winds Friday afternoon and evening are associated with a Pacific front that will reinforce the dry air and allow nighttime lows to trend much cooler/colder Friday night. Dry conditions areawide and lighter winds can be expected Saturday and Sunday. Ventilation will trend downward significantly this weekend with widespread poor rates to predominate. Looking ahead, another potent upper level low and associated southward push of cooler air will impact the area Monday afternoon into Monday night. The ECMWF remains a little faster with the arrival of the cooler air mass into northeast New Mexico on Monday than the GFS, but both models are in better agreement that the cooler air mass will break down both sides of the Divide. Easterly upslope flow combined with forcing from the upper low that should pass near or just south of the NM/CO line Monday night or Tuesday morning will bring a brief shot at wetting precipitation to mainly the central mountain chain and east. Thereafter, following a cooler than average day on Tuesday, predominately dry and seasonably mild temperatures are forecast Wednesday and Thursday. KJ && .AVIATION... 18Z TAF CYCLE Broad MVFR and localized LIFR ceilings continue to impact airport terminals east of the Central Mountain Chain. Limited improvement is forecast this afternoon, especially where precipitation occurs. 18Z TAFS may be a tad aggressive on lifting ceiling heights. Will monitor trends and amend as required. Showers and thunderstorms are impacting the northern mountains and eastern plains of NM. Another crop of showers/storms will increase in coverage this afternoon, particularly across the central portions of the state, progressing east-northeast. These storms could result in heavy rainfall and low ceilings/visibilities. In addition, hail and gusty winds cannot be ruled out in the more intense activity. Primary forecast challenge after 06z is whether low ceilings will develop/linger in the Rio Grande Valley. GFS solution clears out the region quicker than NAM, but will indicate BKN060 in TAFs for now. Meanwhile, confidence is a little higher that MVFR or IFR ceilings will impact the region east of the Central Mountain Chain. For now, added SCT placeholders in these terminals, but the next shift may need to convert to BKN/OVC. Porter && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 44 66 36 67 / 5 0 0 0 Dulce........................... 42 63 31 63 / 30 5 0 0 Cuba............................ 47 64 34 64 / 40 5 0 0 Gallup.......................... 42 69 34 69 / 0 0 0 0 El Morro........................ 39 67 32 67 / 5 0 0 0 Grants.......................... 45 70 34 68 / 10 0 0 0 Quemado......................... 52 72 34 70 / 20 0 0 0 Glenwood........................ 55 82 45 77 / 20 0 0 0 Chama........................... 39 57 31 59 / 40 5 0 0 Los Alamos...................... 55 68 37 66 / 50 5 0 0 Pecos........................... 51 67 36 66 / 80 5 0 0 Cerro/Questa.................... 48 62 31 63 / 30 5 0 0 Red River....................... 43 55 29 58 / 30 5 0 0 Angel Fire...................... 38 60 30 64 / 30 5 0 0 Taos............................ 45 65 31 64 / 30 10 0 0 Mora............................ 46 67 35 67 / 50 0 0 0 Espanola........................ 57 73 38 68 / 40 5 0 0 Santa Fe........................ 55 68 37 66 / 70 10 0 0 Santa Fe Airport................ 52 70 39 66 / 60 10 0 0 Albuquerque Foothills........... 60 74 40 68 / 70 5 0 0 Albuquerque Heights............. 59 76 42 68 / 60 5 0 0 Albuquerque Valley.............. 57 78 42 70 / 50 5 0 0 Albuquerque West Mesa........... 58 77 42 70 / 40 5 0 0 Los Lunas....................... 53 80 39 71 / 50 10 0 0 Rio Rancho...................... 59 76 41 69 / 40 10 0 0 Socorro......................... 57 82 44 72 / 30 10 0 0 Sandia Park/Cedar Crest......... 50 70 40 64 / 80 5 0 0 Tijeras......................... 51 72 40 67 / 80 5 0 0 Moriarty/Estancia............... 48 73 38 67 / 80 5 0 0 Clines Corners.................. 52 69 39 65 / 80 5 0 0 Gran Quivira.................... 54 74 39 69 / 70 10 0 0 Carrizozo....................... 58 78 43 72 / 50 10 5 0 Ruidoso......................... 52 72 43 68 / 70 10 5 0 Capulin......................... 49 71 36 66 / 50 5 5 0 Raton........................... 48 72 37 68 / 40 0 0 0 Springer........................ 51 74 37 69 / 50 0 0 0 Las Vegas....................... 49 70 37 68 / 60 0 0 0 Clayton......................... 55 79 44 71 / 40 5 5 0 Roy............................. 53 75 40 67 / 50 5 0 0 Conchas......................... 61 82 46 74 / 70 5 0 0 Santa Rosa...................... 57 80 45 72 / 70 10 0 0 Tucumcari....................... 61 84 47 74 / 70 10 5 0 Clovis.......................... 59 82 49 72 / 70 20 20 0 Portales........................ 60 83 49 73 / 70 20 20 0 Fort Sumner..................... 61 82 48 72 / 70 30 10 0 Roswell......................... 63 87 52 74 / 50 20 10 0 Picacho......................... 59 82 46 71 / 50 20 5 0 Elk............................. 56 79 46 69 / 60 10 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for the following zones... NMZ507-511>515-517>540. && 24
Hazardous weather outlook, Oct 5, 2:56 PM MDT, 2 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 256 PM MDT Thu Oct 5 2017 NMZ501>540-061100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 256 PM MDT Thu Oct 5 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...This Afternoon and Tonight A flash flood watch is in effect for much of central and eastern New Mexico for tonight through Friday morning. Areas in eastern New Mexico are especially at risk for flash flooding due to the heavy rainfall across portions of the area in recent days. There will also be a threat of severe thunderstorm activity for most of the northern half of the state, excluding the far west, this afternoon and evening. The primary threats in any severe thunderstorm will be large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. However, weather can change very rapidly. Always use the latest forecasts, watches and warning for planning purposes. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 24
In the hours before
Special weather statement, Oct 5, 3:37 PM MDT, 1 hour 37 minutes before
Special Weather Statement National Weather Service Albuquerque NM 337 PM MDT THU OCT 5 2017 NMZ508-520-052215- Southwest Mountains-Lower Rio Grande Valley- 337 PM MDT THU OCT 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY UNTIL 415 PM MDT... At 337 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles southeast of Magdalena, or 14 miles southwest of Socorro, moving east at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Socorro, Escondida, Laborcita and Luis Lopez. This includes Interstate 25 between Mile Markers 137 and 156. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3388 10723 3406 10724 3417 10687 3388 10682 TIME...MOT...LOC 2137Z 265DEG 18KT 3397 10714 24
Special weather statement, Oct 5, 3:44 PM MDT, 1 hour 30 minutes before
Special Weather Statement National Weather Service Albuquerque NM 344 PM MDT THU OCT 5 2017 NMZ504-510-052215- San Juan Mountains-Northwest Highlands- 344 PM MDT THU OCT 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RIO ARRIBA COUNTY UNTIL 415 PM MDT... At 343 PM MDT, Doppler radar was tracking a strong thunderstorm near El Vado, or 16 miles southwest of Tierra Amarilla, moving east at 45 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... El Vado, El Vado Lake State Park, Canjilon, Cebolla and Tierra Amarilla. && LAT...LON 3641 10687 3660 10692 3675 10636 3643 10633 TIME...MOT...LOC 2143Z 269DEG 37KT 3651 10674 24
Special weather statement, Oct 5, 4:15 PM MDT, 59 minutes before
Special Weather Statement National Weather Service Albuquerque NM 415 PM MDT THU OCT 5 2017 NMZ508-520-524-052245- Southwest Mountains-South Central Highlands-Lower Rio Grande Valley- 415 PM MDT THU OCT 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY UNTIL 445 PM MDT... At 415 PM MDT, Doppler radar was tracking a strong thunderstorm near Socorro, moving east at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Socorro, Escondida, Laborcita and Luis Lopez. This includes Interstate 25 between Mile Markers 139 and 154. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3390 10700 3408 10704 3419 10676 3391 10671 TIME...MOT...LOC 2215Z 261DEG 21KT 3401 10694 24
Local storm report, Oct 5, 4:41 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
441 PM MDT THU OCT 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM FLASH FLOOD BELEN 34.66N 106.78W
10/05/2017 VALENCIA NM LAW ENFORCEMENT
ROADS GOING UNDER INTERSTATE 25 ARE FLOODED.
&&
EVENT NUMBER ABQ1702226
TRMSpecial weather statement, Oct 5, 4:58 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
458 PM MDT THU OCT 5 2017
NMZ504-511-052330-
Northwest Highlands-Jemez Mountains-
458 PM MDT THU OCT 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL RIO ARRIBA AND NORTH
CENTRAL SANDOVAL COUNTIES UNTIL 530 PM MDT...
At 458 PM MDT, Doppler radar was tracking a strong thunderstorm near
Regina, or 13 miles northwest of Cuba, moving northeast at 30 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lindrith, Regina and Gallina.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
&&
LAT...LON 3647 10689 3641 10683 3639 10682 3639 10681
3626 10667 3610 10710 3619 10719
TIME...MOT...LOC 2258Z 227DEG 25KT 3619 10707
DPorterSpecial weather statement, Oct 5, 5:09 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
509 PM MDT THU OCT 5 2017
NMZ504-507-052345-
West Central Highlands-Northwest Highlands-
509 PM MDT THU OCT 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANDOVAL COUNTY UNTIL 545
PM MDT...
At 508 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Torreon Navajo Mission, or 29 miles southwest of
Cuba, moving east at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm. Frequent and dangerous cloud to ground lightning will
also be possible with this storm.
This storm will remain over mainly rural areas of central Sandoval
County.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
LAT...LON 3579 10689 3579 10690 3574 10688 3569 10688
3567 10686 3558 10686 3559 10726 3560 10727
3559 10730 3574 10730 3585 10691
TIME...MOT...LOC 2308Z 262DEG 25KT 3567 10725
DPorterThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 6:00 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 2 hr |
| Oct 4, 6:01 PM MDT | Special Weather Statement | ABQ | Valencia | 29 min |
| Oct 4, 6:16 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 119 min |
| Oct 4, 6:19 PM MDT | Special Weather Statement | ABQ | Santa Fe | 26 min |
| Oct 4, 6:25 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 50 min |
| Oct 4, 6:46 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 119 min |
| Oct 4, 7:14 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 46 min |
| Oct 4, 7:16 PM MDT | Areal Flood Advisory | ABQ | Torrance, Valencia | 119 min |
| Oct 4, 7:49 PM MDT | River Flood Warning | ABQ | Chaves | 37 hr |
| Oct 4, 7:59 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Oct 4, 8:03 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 117 min |
| Oct 4, 8:29 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Oct 4, 10:32 PM MDT | Special Weather Statement | ABQ | San Miguel | 28 min |
| Oct 4, 11:18 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 117 min |
| Oct 4, 11:25 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 2 hr |
| Oct 5, 12:33 AM MDT | Areal Flood Warning | ABQ | Sandoval, Santa Fe | 9 hr |
| Oct 5, 12:40 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 2 hr |
| Oct 5, 12:58 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 2 hr |
| Oct 5, 1:42 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 2 hr |
| Oct 5, 3:08 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 112 min |
| Oct 5, 3:24 AM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 81 min |
| Oct 5, 4:28 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 2 hr |
| Oct 5, 5:24 AM MDT | Areal Flood Advisory | ABQ | Quay, San Miguel | 81 min |
| Oct 5, 6:26 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 94 min |
| Oct 5, 6:44 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| Oct 5, 7:37 AM MDT | Areal Flood Advisory | ABQ | Chaves | 83 min |
| Oct 5, 10:16 AM MDT | River Flood Warning | ABQ | Sandoval, Santa Fe | 11 hr |
| Oct 5, 10:44 AM MDT | Areal Flood Advisory | ABQ | Curry | 3 hr |
| Oct 5, 12:12 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 6 hr |
| Oct 5, 12:58 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 2 hr |
| Oct 5, 1:35 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Oct 5, 1:47 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 3 hr |
| Oct 5, 1:53 PM MDT | Special Weather Statement | ABQ | 37 min | |
| Oct 5, 2:11 PM MDT | Special Weather Statement | ABQ | Socorro | 34 min |
| Oct 5, 2:18 PM MDT | Special Weather Statement | ABQ | Valencia | 27 min |
| Oct 5, 2:24 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Valencia | 51 min |
| Oct 5, 2:28 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 47 min |
| Oct 5, 2:57 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Oct 5, 3:08 PM MDT | Areal Flood Advisory | ABQ | Valencia | 112 min |
| Oct 5, 3:11 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 34 min |
| Oct 5, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance, Valencia | 17 min |
| Oct 5, 3:17 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 118 min |
| Oct 5, 3:20 PM MDT | Flash Flood Warning | ABQ | Valencia | 115 min |
| Oct 5, 3:25 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 50 min |
| Oct 5, 3:30 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Oct 5, 3:33 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 117 min |
| Oct 5, 3:37 PM MDT | Special Weather Statement | ABQ | Valencia | 23 min |
| Oct 5, 3:44 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 31 min |
| Oct 5, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Valencia | 46 min |
| Oct 5, 3:54 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 51 min |
| Oct 5, 4:13 PM MDT | Flash Flood Warning | ABQ | Guadalupe | 2 hr |
| Oct 5, 4:13 PM MDT | Flash Flood Warning | ABQ | Socorro | 3 hr |
| Oct 5, 4:15 PM MDT | Special Weather Statement | ABQ | Socorro | 30 min |
| Oct 5, 4:22 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 38 min |
| Oct 5, 4:34 PM MDT | Areal Flood Advisory | ABQ | Socorro | 3 hr |
| Oct 5, 4:34 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Quay, San Miguel | 116 min |
| Oct 5, 4:44 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 46 min |
| Oct 5, 4:58 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 32 min |
| Oct 5, 5:04 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 41 min |
| Oct 5, 5:09 PM MDT | Special Weather Statement | ABQ | Sandoval | 36 min |
| Oct 5, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 23 min |
| Oct 5, 5:18 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 117 min |
| Oct 5, 5:25 PM MDT | Flash Flood Warning | ABQ | Guadalupe, Harding, Quay, San Miguel | 3 hr |
| Oct 5, 5:53 PM MDT | Special Weather Statement | ABQ | Socorro | 37 min |
| Oct 5, 5:55 PM MDT | Special Weather Statement | ABQ | Socorro | 35 min |
Nearby
Flash Flood Warnings in New Mexico, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.